EconPapers    
Economics at your fingertips  
 

Asymptotics for parametric GARCH-in-Mean Models

Christian Conrad and Enno Mammen

No 579, Working Papers from University of Heidelberg, Department of Economics

Abstract: In this paper we develop an asymptotic theory for the parametric GARCH-in-Mean model. The asymptotics is based on a study of the volatility as a process of the model parameters. The proof makes use of stochastic recurrence equations for this random function and uses exponential inequalities to localize the problem. Our results show why the asymptotics for this specification is quite complex although it is a rather standard parametric model. Nevertheless, our theory does not yet treat all standard specifications of the mean function.

Keywords: GARCH-in-Mean; stochastic recurrence equations; risk-return relationship (search for similar items in EconPapers)
Date: 2015-01-19
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-rmg
Note: This paper is part of http://archiv.ub.uni-heidelberg.de/volltextserver/view/schriftenreihen/sr-3.html
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://nbn-resolving.de/urn:nbn:de:bsz:16-heidok-180103 Frontdoor page on HeiDOK (text/html)
https://archiv.ub.uni-heidelberg.de/volltextserver ... ammen_2015_dp579.pdf (application/pdf)

Related works:
Journal Article: Asymptotics for parametric GARCH-in-Mean models (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:awi:wpaper:0579

Access Statistics for this paper

More papers in Working Papers from University of Heidelberg, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Gabi Rauscher ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:awi:wpaper:0579